| Model Number |
B2-70071-D |
| Medical Device Problem Codes |
Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913); Physical Property Issue (3008)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the device.
Event or Problem Description
The initial reporter reported a leaking issue of an administration set at the drip chamber to zyno medical on (b)(6) 2018.A registered pharmacy technician at a user facility notified a distributor on 12/19/2017 that "last week we had an issue with one of the tubing leaking.I'm also not sure how the green cap that goes in the tubing, where the chemo was leaking out of, came out.I've attached some images for you to see as well as a short video clip." the distributor notified the initial reporter on 12/19/2017 that "i had emailed you about a month ago regarding oncology consultants having an issue with their tubing leaking near the drip chamber.I just received the email below regarding another tubing set leaking." the distributor also stated that "since the tubing leaking incident involved the mixing and compounding of chemo drugs they disposed of the tubing.They said if it happens in the future they will make sure to safely secure it to mail back." the distributor provided more information on (b)(6) 2018 that "so far three pump sets have malfunctioned, 3 of the b2-70071-d and 1 of the b2-70070.I will be sending you one of the b2-70071-d.All sets experienced the same issue of leaking at the bottom of the drip chamber." on (b)(6) 2018, the initial reporter reported this complaint to zyno medical.The email communications and images from the distributor were forwarded to zyno medical by the initial reporter.Zyno medical directly obtained more information from the distributor on (b)(6) 2018.The distributor confirmed that the fluid leaking was from the drip chamber.A patient was involved for the first occurrence but no injury occurred.All other occurrences happened during the process of compounding and mixing.The date of first encounter of the leaking issue at the drip chamber was on (b)(6) 2017."3 b2-70071-d and 1 b2-70070" had this issue.The lot number information obtained was "1604012 for b2-70071-d, not sure of the lot number for b2-70070".Zyno medical followed up with the registered pharmacy technician who reported the issue initially to the distributor (b)(6) 2018 and was informed that only one affected administration set would be return for investigation.It was reported that the other affected administration sets were picked up from the facility by the distributor and was noticed a couple of weeks ago, even though this issue was initially noticed back on (b)(6) 2017.The set involved in the incident on (b)(6) 2017 was disposed due to the tubing leaking incident involved the mixing and compounding of chemo drug.The complaint handling specialist at zyno medical confirmed with the distributor that saline was used for the set that was saved.Zyno medical is reporting the device (b2-70071-d) that will be returned from the user facility under this mdr.For the incident reported in this mdr, no event date was available.The three other devices involved will be reported under mdr 3006575795-2018-00004, mdr3006575795-2018-00005, and mdr 3006575795-2018-00006 respectively.
Additional Manufacturer Narrative
Correction: the initial report was filed on 01/19/2018.At the time of filing, the affected administration set had been received and evaluated, but this information was not reflected on (device available for evaluation) and (device evaluated by manufacturer) of the initially submitted mdr.This follow-up report is to make corrections in these two sections.The evaluation confirmed the reported drip chamber leaking issue.The contract manufacturer of the affected device is becton "dickins".Becton "dickins" had been notified about this quality issue during the weekly quality meeting with zyno medical.
Event or Problem Description
This is a follow-up to make corrections for the initially filed mdr (3006575795-2018-00003).